Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Erection problem, weak penis, masturbating habit, quit smoking,

HI, i AM FACING THE ERACTION PROBLEMS FROM COUPLE OF LAST 4 MONTHS..I DONT KNOW Y BUT I USE TO MASTERBATE EVERYDAY TILL NOW ..YET I HAVE WEAK PENIS STILL I MASTERBATE AS ITS HABBIT FROM LAST 7 YEARS,,I AM 24 NOW.I USE TO SMOKE MIRVANA AND CIGRATEES BUT NOW I HAV QUIT IT FROM COUPLE OF MONTHS.I USE TO DRINK OCCASIONALLY AND I TAKE 2 MEDICATIONS . FIRST IS HOMOCHEAK WHICH IS FOR MY BLOOD THICKNESS COUNT AS IT IS HIGH THAN NORMAL COUNT AND SECOUND IS PROCEREIN WHICH IS FOR MY HAIR REGROW...I WAS TAKING BOTH THIS MESDICATIONS TOGETHER BUT NOW FROM 1 WEEK I HAVE STOPEDD ALL MA MEDICATIONS...LET ME KNOW THE SOLUTION OF MY PROBLE,..ANY MEDICATION I HAV TO START OFANY FOOD WHICH HELPS TO REGAIN MY PENIS STRENGTH.
Asked On : Sat, 7 Apr 2012
Answers:  1 Views:  256
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

I would firstly ask you to stay away from alcohol and any substances if you are serious about getting treatment for sexual problem. You have a very common problem of erectile dysfunction and / or premature ejaculation and it can be easily treated with medications available during this time. The class of medication is called phosphodiesterase 5 inhibitors (PDE5Inh) selective serotonin reuptake inhibitors and it also helps with decreased libido which is a result of depression if you are going through one. I advise you to consult with a qualified psychiatrist who might be able to help in this regard. I hope this helps.

Take care and have a lovely day!
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor